# SDR YENA20130625133

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 47,294 hours, 16,798 cycles
- System (JASC): 3251 · Steering Unit
- Part: Servo Control
- Part number: C247360012
- Part serial: H2477
- Condition: Failed
- Location: Nlg
- Part time: 32,891 hours, 11,487 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO WHEEL NWS FAULT IN FLT.  RESET NOSE WHEEL STEERING SWITCH ON GROUND UNSUCCESSFUL.  R & R NOSE WHEEL SERVO CONTROL IAW AMM 32-51-51. OPS AND LEAK CHECKED OK.
